Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
graceface12

Severe Side Effects-Spiro And Doxy

Recommended Posts

I've been on Spiro for about 4 months now with seemingly no issues. I had also been taking my birth control orsythia and cephalexin. I had taken doxy for the first 2 months of Spiro until my derm decided to switch me to cephalexin. I went back on the doxy for the past week and a half and for the past 3 days I've experienced severe pain in my upper right chest into my back. I can't eat anything or swallow or else the pain will dramatically intensify and I'll throw up. I'm also experiencing numbness in my right arm. The only thing that seems to relieve the pain is burping, so I think it's gas related. I also broke up with my boyfriend of a year and a half a few days ago and have been very stressed out. Should I go off my meds? I'm afraid to because I don't want my awful acne to come back!

Share this post


Link to post
Share on other sites

My recommendation is to call your doctors office and see if this is related to your antibiotic. I have been taking spiro for 14 months with no issues like your describing. It very well could be stress related. I'm sorry to hear about the break up. That can be tough.

Share this post


Link to post
Share on other sites

i guess one of the doxycyclin capsules got lodged in my esophogus and caused ulcerations. Also if anyone is taking medications or antibiotics for their acne and drinking-stop!! The lining of your stomach will be ruined if youre as sensitive as I am. Huge mistake!

Share this post


Link to post
Share on other sites

Yes! Thank you! I've decided to stop the doxy I dont think my body can handle it. Does any one else on spironolactone experience a week of crazy pms break outs and break though bleeding? Because I'm going on to my 5th month now and I'm pretty clear for about 25 days a month and the other 5 I'm a complete mess. Can anyone relate?

Share this post


Link to post
Share on other sites

I just started spiro 2 weeks ago. Im breaking out like crazy. Don't know if it's from the spiro or because my actual period started a few days after taking it. It's making my period actually longer and it's killing me. I think I'm breaking out from post final exam stress maybe?

I never had side effects from doxy when I was on it except going to the bathroom a lot lol but it wasn't often. I think I ratheer switch back to doxy though. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×